# SDR YENA200811100106

- Difficulty date: November 9, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 14,317 hours, 4,859 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 4502310000
- Part serial: 26059
- Condition: Leaking
- Location: Hyd System
- Part time: 14,319 hours, 4,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 705, JFK-SJU, HYD BLUE LOW DURING CLIMBOUT, AIR RETURN TO JFK.  FOUND BLUE PUMP PRESS SWITCH LEAKING.  REMOVED AND REPLACED BLUE ELECTRICAL PUMP PRESSURE SWITCH AS PER MM 29-12-17, OPS CHECK AND LEAK CHECK OK, SERVICE BLUE HYD SYSTEM TO LIMITS.
